# SDR EISA96236

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elev Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BONDED BEAD'S IN ELEVATOR SKIN, INTERNAL SURFACE ARE CRACKED IN THREE PLACES, INBOARD, END.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED DOUBLERS PER SRM 55-20-03.  (M)
